MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil was fractured.The target lesion was located in femoral profound artery branch of the thigh part.A 4mm x 15cm interlock was selected for use.During the procedure, it was noted that the coil was fractured upon usage.The device was simply pulled out and the procedure was completed with another of same device.There were no complications reported and the patient is stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis and it was observed kinked, stretched and the interlocking arm was detached.Microscope inspection revealed that the interlocking arm of the main coil was detached.Dimensional inspection revealed that the overall dimension of the zap tip and the primary coil were within the specification.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15188318
Report Number2124215-2022-28675
Device Sequence Number20285816
Product Code KRD
UDI-Device Identifier08714729764960
UDI-Public08714729764960
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0028207752
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale
Patient Weight67 KG